# SDR CALA2012030500145

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 34,468 hours, 10,779 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 03361030001
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LBLD- TRIP OFF ILLUMINTED DURING FLIGHT AND WOULD NOT RESET.  T/S PER FIM TASK 36-10-00-810-809.  REPLACE 490DEG SWITCH.  RUN FOR 30MIN NO TRIP END.
